# SDR 07FDEA04943

- Difficulty date: November 27, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 54,375 hours, 12,425 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN RECEIVED ANTI-SKID R FAIL AND RT MAIN GEAR RED UNSAFE LIGHT.  EXECUTED GO-AROUND.  RECYCLED MAIN GEAR ONLY TO HAVE BOTH ALERTS APPEAR AGAIN.  COMPLIED WITH QRH PROCEDURES AND LANDED ON LONGEST RWY FLAPS 50 WITHOUT INCIDENT.  REMOVED AND REPLACED FWD RT MLG DOWN AND LOCKED SENSOR (D1-43).
